# SDR JJBA20170117014

- Difficulty date: January 17, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 35,014 hours, 38,204 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE DETECTOR SOUNDED IN FLIGHT. R & R THE SMOKE DETECTOR.
